Characterizations of Archimedean -copulas
Kybernetika (2015)
- Volume: 51, Issue: 2, page 212-230
- ISSN: 0023-5954
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alsina, C., Nelsen, R. B., Schweizer, B., 10.1016/0167-7152(93)90001-y, Statist. Probab. Lett. 17 (1993), 85-89. Zbl0798.60023MR1223530DOI10.1016/0167-7152(93)90001-y
- Cuculescu, I., Theodorescu, R., Copulas: diagonals, tracks., Rev. Roumaine Math. Pures Appl. 46 (2001), 731-742. Zbl1032.60009MR1929521
- Dudek, W. A., Trokhimenko, V. S., Menger algebras of multiplace functions., Universitatea de Stat din Moldova, Chişinău, 2006 (in Russian). Zbl1115.08001MR2292134
- Durante, F., Sempi, C., 10.1007/978-3-642-12465-5_1, In: Workshop on Copula Theory and its Applications (P. Jaworski et al. eds.), Lecture Notes in Statist. Proc. 198, Springer 2010, pp. 3-31. MR3051261DOI10.1007/978-3-642-12465-5_1
- sciences, Encyclopedia of statistical, Vol. 2, second edition., Wiley 2006, pp. 1363-1367.
- Fang, K. T., Fang, B. Q., 10.1016/0047-259x(88)90105-4, J. Multivariate Anal. 24 (1998), 109-122. Zbl0635.62035MR0925133DOI10.1016/0047-259x(88)90105-4
- Feller, W., An introduction to probability theory and its applications. Vol. II, second edition., Wiley, New York 1971. MR0270403
- Genest, C., MacKay, J., 10.2307/3314660, Canad. J. Statist. 14 (1986), 145-159. MR0849869DOI10.2307/3314660
- Genest, C., MacKay, J., 10.1080/00031305.1986.10475414, Amer. Statist. 40 (1986), 280-285. MR0866908DOI10.1080/00031305.1986.10475414
- Genest, C., Quesada-Molina, L. J., Rodríguez-Lallena, J. A., Sempi, C., 10.1006/jmva.1998.1809, J. Multivariate Anal. 69 (1999), 193-205. MR1703371DOI10.1006/jmva.1998.1809
- Gluskin, L. M., Positional operatives., Dokl. Akad. Nauk SSSR 157 (1964), 767-770 (in Russian). Zbl0294.08001MR0164915
- Gluskin, L. M., Positional operatives., Mat. Sb. (N.S.) 68 (110) (1965), 444-472 (in Russian). Zbl0294.08001MR0193040
- Gluskin, L. M., Positional operatives., Dokl. Akad. Nauk SSSR 182 (1968), 1000-1003 (in Russian). Zbl0294.08001MR0240233
- Hutchinson, T. P., Lai, C. D., Continuous bivariate distributions. Emphasising applications., Rumsby Scientific, Adelaide 1990. Zbl1170.62330MR1070715
- Jaworski, P., 10.1016/j.ins.2008.09.006, Inform. Sci. 179 (2009), 2863-2871. Zbl1171.62332MR2547755DOI10.1016/j.ins.2008.09.006
- Joe, H., 10.1002/(sici)1097-0258(19980930)17:18<2154::aid-sim913>3.0.co;2-r, Chapman and Hall, London 1997. Zbl0990.62517MR1462613DOI10.1002/(sici)1097-0258(19980930)17:18<2154::aid-sim913>3.0.co;2-r
- Jouini, M. N., Clemen, R. T., 10.1287/opre.44.3.444, Oper. Research 44 (1996), 444-457. Zbl0864.90067DOI10.1287/opre.44.3.444
- Kimberling, C. H., 10.1007/bf01832852, Aequationes Math. 10 (1974), 152-164. Zbl0309.60012MR0353416DOI10.1007/bf01832852
- Kuczma, M., Functional equations in a single variable., Monografie Mat. 46, PWN, Warszawa 1968. Zbl0725.39003MR0228862
- Ling, C. H., Representation of associative functions., Publ. Math. Debrecen 12 (1965), 189-212. Zbl0137.26401MR0190575
- McNeil, A. J., Nešlehová, J., 10.1214/07-aos556, Ann. Statist. 37 (2009), 3059-3097. MR2541455DOI10.1214/07-aos556
- Nelsen, R. B., 10.1007/0-387-28678-0, Springer, 2006. Zbl1152.62030MR2197664DOI10.1007/0-387-28678-0
- Nelsen, R. B., Quesada-Molina, J. J., Rodr{í}guez-Lallena, J. A., Úbeda-Flores, M., 10.1007/978-94-017-0061-0_19, In: Distributions with given Marginals and Statistical Modelling. Kluwer, 2002, pp. 179-185. Zbl1135.62338MR2058991DOI10.1007/978-94-017-0061-0_19
- Rüschendorf, L., 10.1007/978-3-642-33590-7, Springer, 2013 (Chapter 1). Zbl1266.91001MR3051756DOI10.1007/978-3-642-33590-7
- Stupňanová, A., Kolesárová, A., Associative -dimensional copulas., Kybernetika 47 (2011), 93-99. Zbl1225.03071MR2807866
- Sungur, E. A., Yang, Y., 10.1080/03610929608831791, Comm. Statist. Theory Methods 25 (1996), 1659-1676. Zbl0900.62339MR1411104DOI10.1080/03610929608831791
- Williamson, R. E., 10.1215/s0012-7094-56-02317-1, Duke Math. J. 23 (1956), 189-207. MR0077581DOI10.1215/s0012-7094-56-02317-1
- Wysocki, W., 10.1016/j.spl.2012.01.008, Statist. Probab. Lett. 82 (2012), 818-826. Zbl1242.62041MR2899525DOI10.1016/j.spl.2012.01.008
- Wysocki, W., 10.1016/j.spl.2012.01.008, Statist. Probab. Lett. 83 (2013), 37-45. MR2998721DOI10.1016/j.spl.2012.01.008